# SDR ASAA0410205

- Difficulty date: April 24, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND STRINGER CLIP AT STATION 986, STRINGER 24L IS CORRODED.  REMOVED DAMAGED CLIP AND INSTALLED REPLACEMENT CLIP IAW SRM 51-30-2.  (M)
